# SDR SWAA2024111448784

- Difficulty date: October 15, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ANGLE TRAILING EDGE LOCATED ORSS338 TO ORSS439 AT RT WING 2024-634508<[01] REPLACED SUPPORT ANGLE ON TRAILING EDGE LOCATED ORSS338 TO ORSS439 AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG# 115A3700 SHEET 44 AND REV -.;[02] COMPLETED
